Sydney Man’s Penis Rots After He Injected It With Petroleum Jelly With Hopes Of Making It Bigger

A man from the South Pacific Islands got his penis to rot after he injected petroleum jelly into it with the hopes of making it bigger.

The man, whose identity was not shared with the public, went to A&E after he was not feeling well and complaining about itchiness on his penis for 5 straight days.

The man said he remembers him injecting petroleum jelly into his penis 2 years ago after his doctors quizzed him on his sexual behavior.

When the doctors saw his penis, it was deformed and had rotting flesh.

The penis also had puss build-up inside.

The man was asked to undergo an emergency, where a part of his genital was removed.

The man went through 3 surgeries.

The 45-year-old unnamed man went back to his house a month after he was rushed to the hospital for not feeling well.

Dr. Amer Amin of St. Vincent’s Hospital in Sydney published the incident on Urology Case Reports, a medical journal.

Dr. Amin said he recalled treating the man who was feeling and unwell when he came to them.

Further tests revealed that his penis was tender and had a severe build-up of fluids.

The penis also had a number of spots where it showed rotting flesh.

The man was diagnosed with Fournier’s Gangrene, a life-threatening and rapidly progressing “flesh-eating bug” of the genitals.

Surgeons also removed the rotting tissue and drained the puss-filled pockets during the emergency surgery.

The doctors found a “large” amount of petroleum jelly in his penile shaft.

After the surgery, the man was brought into the ICU so he could be closely monitored by experts.

According to the police, the man started to feel better after 10 days.

Dr. Amin said, “Penile self-injections are performed in order to attempt to increase penile size and have been reported to cause latent pain, ulceration and Fournier’s gangrene. Common materials used for penile augmentation that have been described in the literature are mineral oil, petroleum jelly, nandrolone deconoate [androgen and anabolic steroids] and waxes.”

The Dr. added, “The most likely reason for the development of Fournier’s in this patient would be related to having a foreign material…. which have secondarily become infected after the integrity of the skin barrier was breached after itching at the area.”

Dr. Amin said the patient told them that injecting petroleum jelly where he lived was really common.

FacebookTwitterInstagramPinterestLinkedInGoogle+YoutubeRedditDribbbleBehanceGithubCodePenEmailWhatsappEmail
×
facebook
Hit “Like” to follow us and stay tuned for the latest news